Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Gastric problem, burning sensation in stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   Hello doc
Doctor :   Hi
Doctor :   How can I help you?
User :   doctor i am having the prob of gastic
User :   wat to do
Doctor :   Since when are you having this?
Doctor :   Can you mention your age, height and weight?
User :   last 6 months
Doctor :   Ok
User :   30
User :   5.7
User :   72
Doctor :   Ok
Doctor :   Is there any burning in the upper stomach?
User :   yes
Doctor :   Ok
Doctor :   You should avoid oily and spicy foods
Doctor :   You should take meals at regular intervals
User :   i am taking meals regularly
User :   without skiping
Doctor :   You should take an antacid like Syp. Gelusil 2 tsfs after every meal
User :   gelusil tab i am already taking doc
Doctor :   Reduce the quantity of the meals you take and take small snacks at regular intervals
User :   no use
Doctor :   Syrup is more effective
User :   can i visit the specialist
User :   ok
Doctor :   More than the antacids, your diet needs to be modified first anfd
User :   ok
User :   wat shd i do for this
Doctor :   if still there is no relief, you can visit a Gastroenterologist and get an Upper GI Endoscopy done

Doctor :   You need to take a bland diet and avoid alcohol and smoke
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor